# SDR LR7A0009

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 196 - 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND WL 127.7 LT LONGERON AND SKIN CORRODED AT FS 196 TO 212.  REPLACED LONGERON IAW SMP 583-51-60 & 51-70.  FUSELAGE SKIN SPLICE IAW LAC MEA 382-53-00-015.
